# SDR SWAA2022111464965

- Difficulty date: October 26, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N8520Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 42532
- Aircraft time: 19,499 hours, 9,300 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 500d-500f
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO STA. 500D-500F CORROSION AROUND NUT-PLATE HOLES ON RIGHT SUPPORT CHANNEL/TRANSITION ANGLE.   ALL WORK TO BE PERFORMED ON NR TTG8Q00FRQC8 #1660.
